# SDR REXA2013022100361

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 11,903 hours, 8,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WON'T OPEN.  REMOVED SNOW/ICE FROM PASSENGER DOOR AND PERFORMED SUCCESSFUL OPERATIONS CHECK IAW CRJ900 AMM 52-11-00.  OK FOR CONTINUED SERVICE.
